“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2332
School of Mathematics
  Title:   Cohen-Macaulay dimension of modules over Noetherian rings
1.  J. Asadollahi
2.  Sh. Salarian
  Status:   Published
  Journal: Rocky Mountain J. Math.
  Vol.:  35
  Year:  2005
  Pages:   1069-1076
  Supported by:  IPM
We extend a criterion of Gerko for a ring to be Cohen-Macaulay to arbitrary, not necessarily local, Noetherian rings. Our version reads as follows: The Noetherian ring R is Cohen-Macaulay if and only if for all finitely generated R-modules M, CM− dimR M is finite.

Download TeX format
back to top
scroll left or right